$L_{∞ ω_1}-elementary equivalence of $ω_1$-like models of PA
Fundamenta Mathematicae, Tome 123 (1984) no. 2, pp. 123-131
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_123_2_123_131,
author = {Roman Kossak},
title = {$L_{\ensuremath{\infty} \ensuremath{\omega}_1}-elementary equivalence of $\ensuremath{\omega}_1$-like models of PA},
journal = {Fundamenta Mathematicae},
pages = {123--131},
year = {1984},
volume = {123},
number = {2},
doi = {10.4064/fm-123-2-123-131},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-123-2-123-131/}
}
TY - JOUR
AU - Roman Kossak
TI - $L_{∞ ω_1}-elementary equivalence of $ω_1$-like models of PA
JO - Fundamenta Mathematicae
PY - 1984
SP - 123
EP - 131
VL - 123
IS - 2
UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-123-2-123-131/
DO - 10.4064/fm-123-2-123-131
LA - en
ID - 10_4064_fm_123_2_123_131
ER -
Roman Kossak. $L_{∞ ω_1}-elementary equivalence of $ω_1$-like models of PA. Fundamenta Mathematicae, Tome 123 (1984) no. 2, pp. 123-131. doi: 10.4064/fm-123-2-123-131
Cité par Sources :